# SDR DALA2024040504097

- Difficulty date: April 1, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl 8
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0276242) LOWER RH 663 VAPOR BARRIER SUPPORT ANGLE RBL8 WL 58 CRACKED. REMOVED AND REPLACED R/H VAPOR BARRIER SUPPORT ANGLE AT STA 663 RBL8 IAW B737 SRM 51-40-02-0G-0 AND DWG# 144A7100.
